Missouri Journal of Mathematical Sciences

On Generalized $\omega \beta$-Closed Sets

H. H. Aljarrah, M. S. M. Noorani, and T. Noiri

Full-text: Open access


The aim of this paper is to introduce and study the class of $g\omega \beta$-closed sets. This class of sets is finer than $g$-closed sets and $\omega \beta- $closed sets. We study the fundamental properties of this class of sets. Further, we introduce and study $g\omega \beta$-open sets, $g\omega \beta$-neighborhoodsets, $g\omega \beta$-continuous functions, $g\omega \beta$-irresolute functions and $g\omega \beta$-closed functions.

Article information

Missouri J. Math. Sci., Volume 26, Issue 1 (2014), 70-87.

First available in Project Euclid: 10 July 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54C05: Continuous maps
Secondary: 54C08: Weak and generalized continuity 54C10: Special maps on topological spaces (open, closed, perfect, etc.)

$g\omega \beta$-closed $g\omega \beta$-open $g\omega \beta$-neighborhood cyclic group $g\omega \beta$-continuous $g\omega \beta$-irresolute $g\omega \beta$-closed functions


Aljarrah, H. H.; Noorani, M. S. M.; Noiri, T. On Generalized $\omega \beta$-Closed Sets. Missouri J. Math. Sci. 26 (2014), no. 1, 70--87. doi:10.35834/mjms/1404997111. https://projecteuclid.org/euclid.mjms/1404997111

Export citation


  • M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, $\beta$-open sets and $\beta$-continuous mapping, Bull. Fac. Sci. Assiut Univ., 12 (1983), 77–90.
  • H. H. Aljarrah and M. S. M. Noorani, $\omega \beta$-continuous functions, Eur. J. Pure Appl. Math., 5 (2012), 129–140.
  • H. H. Aljarrah and M. S. M. Noorani, On $\omega \beta$-open sets, (submitted).
  • K. Y. Al-Zoubi, On generalized $\omega$-closed sets, Internat. J. Math. Math. Sci., 13 (2005), 2011–2021.
  • K. Y. Al-Zoubi and B. Al-Nashef, The topology of $\omega$-open subsets, Al-Manarah Journal, 9 (2003), 169–179.
  • S. P. Arya and T. M. Nour, Characterizations of $s$-normal spaces, Indian J. Pure. Appl. Math., 21 (1990), 717–719.
  • N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19.2 (1970), 89–96.
  • H. Maki, J. Umehara and T. Noiri, Every topological space is pre$-{{\rm T}_{1\backslash 2}}$, Mem. Fac. Sci. Kochi Univ. Ser A. Math., 17 (1996), 33–42.
  • M. Mrsevic, On pairwise ${R_ \circ }$ and ${R_1}$ bitopological spaces, Bull. Math. Soc. Sci. Math. R. S. Roum., 30 (1986), 141–148.
  • S. Tahiliani, Generalized $\beta$-closed functions, Bull. Call. Math. Soc., 98 (2006), 307–376.